Modular invariance for conformal full field algebras

Yi Zhi Huang, Liang Kong

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Let V L and V R be simple vertex operator algebras satisfying certain natural uniqueness-of-vacuum, complete reducibility and cofiniteness conditions and let F be a conformal full field algebra over V L o× V R. We prove that the qτ -qτ̄ -traces (natural traces involving qτ = e2πiτ and qτ̄ = e2πiτ)̄ of geometrically modified genus-zero correlation functions for F are convergent in suitable regions and can be extended to doubly periodic functions with periods 1 and τ. We obtain necessary and sufficient conditions for these functions to be modular invariant. In the case that V L = V R and F is one of those constructed by the authors in an earlier paper, we prove that all these functions are modular invariant.

Original languageEnglish (US)
Pages (from-to)3027-3067
Number of pages41
JournalTransactions of the American Mathematical Society
Issue number6
StatePublished - Jun 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Modular invariance for conformal full field algebras'. Together they form a unique fingerprint.

Cite this